Sex-limited inheritance in Lychnis dioica L.

Shull, George Harrison (1914) Sex-limited inheritance in Lychnis dioica L. Zeitschrift für induktive Abstammmungs und Vererbungslehre, 12 (5). 265-302, with plates.

URL: https://link.springer.com/article/10.1007%2FBF0183...
Item Type: Paper
Subjects: organism description > plant
CSHL Authors:
Communities: The Carnegie Institution Department of Genetics
Depositing User: Elizabeth Pessala
Date: 1914
Date Deposited: 20 Aug 2019 00:18
Last Modified: 20 Aug 2019 00:18
URI: http://repository.cshl.edu/id/eprint/38287

Actions (login required)

Administrator's edit/view item Administrator's edit/view item
CSHL HomeAbout CSHLResearchEducationNews & FeaturesCampus & Public EventsCareersGiving